# SDR KBM2005F00326

- Difficulty date: October 27, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 8,834 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Cut
- Location: Tail Rotor
- Part time: 945 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMINATED BEARING, UNIT HAS MULTIPLE CUTS.  REMOVED AND REPLACED.  (K)
